# SDR PCAA0111157

- Difficulty date: October 16, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 24,912 hours, 27,941 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 88255
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 88357
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, FOUND PISTON CAP PIN GOUGED BEYOND LIMITS, TRAILING ARM WORN, AND TRAILING ARM ASSEMBLY WITH A GOUGE. TRAILING ARM ASSEMBLY REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL 32-20-11, TRAILING ARM PIN REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL 32-20-01. AIRCRAFT RETURNED TO SERVICE.
